# SDR IPXA2024122013001

- Difficulty date: December 20, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,850 hours, 19,490 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LVL 1 FIRE DET 2 FAULT ALERT DURING CLIMB AND CRUISE.   DISCONNECTED #2 ENGINE FDCU AND ALL 6 FIRE DETECTORS. CHECKED WIRING FOR SHORTS TO GND AND OTHER CONDUCTORS, NONE FOUND. AT PYLON DETECTOR FOUND ONE RING TERMINAL LOOSE ON WIRE. RETERMINATED PER SWPM 20-00-16. RECONNECTED UNITS. TESTS GOOD PER MM 26-11-02.
